# SDR 2002FA0000186

- Difficulty date: January 29, 2002
- Submitted: February 11, 2002
- Operation: General aviation
- Aircraft: N361SA
- Make and model: Cessna 172R
- Aircraft serial: 17280755
- Engine: Lyc IO360A1A
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING ROUTINE MAINTENANCE THAT THE LEFT LOWER FIREWALL HAD  CRACK LOCATED BENEATH THE DOUBLER FOR THE LEFT LOWER COWL MOUNT.  IN ONE INSTANCE, CRACK WAS ACTUALLY LOCATED BENEATH THE LEFT FLANGE OF THE BATTERY MOUNT.
